| Model Number |
MCS-P3-26-AOA-US |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Pneumonia (2011); Pulmonary Edema (2020); Renal Failure (2041)
| Date of Event |
05/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic has requested additional information pertaining to this reportable event.If additional reportable information is received, a supplemental report will be submitted. medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 9 years following the implant of this transcatheter bioprosthetic valve, the valve was failing due to severe aortic stenosis.A future valve-in-valve procedure was scheduled.No additional adverse patient effects were reported.
Event or Problem Description
Additional information was received that the valve-in-valve procedure had not been schedule because the patient was high risk.Additionally, it was reported that the patient was hospitalized with flash pulmonary edema, pneumonia, and acute on chronic renal failure.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: a4.B5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.